# SDR DALA13048153226

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING LOCATED BETWEEN FR 66 AND FR 68 LEVEL OF STR 23R IN PAX CABIN.  REPLACED CENTER FITTING LOCATED BETWEEN FR 66 AND FR 68 LEVEL OF STR 23R IN PAX CABIN IAW SRM 51-72-11 AND DWG D53480505.
